×

zbMATH — the first resource for mathematics

Solvability criteria for certain N-dimensional moment problems. (English) Zbl 0458.41025

MSC:
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akhiezer, N.I, The classical moment problem, (1965), Hafner New York · Zbl 0135.33803
[2] Gel’fand, I.M; Vilenkin, N.Ya, ()
[3] Hildebrandt, T.H; Schoenberg, I.J, On linear functional operators and the moment problem for a finite interval in one or several dimensions, Ann. math., 34, 317-328, (1933), (2) · Zbl 0006.40204
[4] Karlin, S; Shapley, L.S, Geometry of moment spaces, () · Zbl 0052.18501
[5] Riesz, F; Sz.-Nagy, B, Functional analysis, (1955), Ungar New York
[6] Segal, I.E; Kunze, R.A, Integrals and operators, (1978), Springer-Verlag New York
[7] Sohat, J.A; Tamarkin, J.D, The problem of moments, (1943), Amer. Math. Soc Providence, R. I · Zbl 0063.06973
[8] Stancu, D.D, Some Bernstein polynomials in two variables and their applications, Soviet math., 1, 1025-1028, (1960) · Zbl 0142.31102
[9] Phillips, R.S, The extension of dual subspaces invariant under an algebra, () · Zbl 0115.33003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.